MAUDE Adverse Event Report: RESPIRONICS, INC. ALICE NIGHTONE; VENTILATORY EFFORT RECORDER

RESPIRONICS, INC. ALICE NIGHTONE; VENTILATORY EFFORT RECORDER
Model Number 1133948
Medical Device Problem Codes Failure to Power Up (1476); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer became aware of an allegation of device shuts down and overheats.There was no serious patient harm or injury reported.The device has not yet been returned to the manufacturer.The manufacturer's investigation is on-going.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was previously received information of an alleging of device shuts down and overheats.There was no serious patient harm or injury reported.The device has not yet been returned to the manufacturer.The manufacturer's investigation is on-going.A follow-up report will be submitted when the manufacturer's investigation is complete.The manufacturer received new and relevant information on 08/14/2024.The device was returned for lab investigation by pil.During the external and internal investigation, it was found no defects or damage.The device was taken apart to look for thermal damage.No thermal damage was found.After putting the ano back together with fully charged batteries, a known good finger sensor was installed, and the ano was connected to a pc and accessed using sleepware g3 software.It was configured and then functionally tested with an anticipated study time of approximately 15 hours by simulating inputs to the ano.Unfortunately, the batteries lasted only 4 hours and 58 minutes.After that time, the device was connected to a pc, and the data stored on the device was downloaded and reviewed.The ano did collect good data for the study.An interesting observation was that one battery was measured at 1.1vdc and the other battery was 0.0vdc.During this study, a thermal imager was used to record the ano¿s temperatures.The highest recorded temperature was 31.7°c or 89°f recorded on the top enclosure.According to the alice night one provider manual, ref (b)(4) r01, the operational temperature range for an ano is +5°c to +35°c.The ano was retested with a fresh set of fully charged batteries.Once again, the device was connected to a pc, and the data stored on the device was downloaded and reviewed.This study only lasted 6.5 hours.All temperature readings were consistent with the first study¿s numbers.The ano collected good data per the g3 software data.Once again, one battery was measured at 1.1vdc and the other battery was 0.0vdc.In addition, appropriate code updated/corrected in this follow-up report.The udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.

Brand Name
ALICE NIGHTONE
Common Device Name
VENTILATORY EFFORT RECORDER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key18608806
Report Number2518422-2024-05057
Device Sequence Number2845281
Product Code MNR
UDI-Device Identifier00606959047341
UDI-Public(01)00606959047341
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1133948
Device Catalogue Number1133948
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown